# SDR R61A201908090834

- Difficulty date: July 29, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 40,044 hours, 24,942 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066674001
- Condition: Corroded
- Location: Frame 82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CENTER FUSELAGE III INTERNAL- CORROSION ON SHEAR CLIP AT FR 82; STR 28R. REMOVED AND REPLACED SHEAR CLIP AT FR 82; STR 28R. REF SRM 51-40-08. APPLIED SURFACE PROTECTION TO SHEAR CLIP AND FASTENERS REF EMB SRM 51-23-06 AND CPM 51-25-00. A/C REMAINS IN CHECK.
